# SDR 0200811161

- Difficulty date: March 14, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- Aircraft time: 79,984 hours, 27,636 cycles
- System (JASC): 2330 · Entertainment System
- Part: Projector
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During cruise electrical odor noticed around door 3 area when overhead projector on. Flight continued to DTW and landed without incident. Maintenance replaced overhead projector.See Logpage 6991285.No previous history in last 30 days.
